Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publications


2022 | Journal Article | IST-REx-ID: 10842 View | DOI
 

2022 | Journal Article | IST-REx-ID: 11343 | OA
Vortices nucleation by inherent fluctuations in nematic liquid crystal cells
E. Aguilera, M.G. Clerc, V. Zambra, Nonlinear Dynamics 108 (2022) 3209–3218.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12137 | OA
Self-sustainment of coherent structures in counter-rotating Taylor–Couette flow
Wang, B., Self-sustainment of coherent structures in counter-rotating Taylor–Couette flow. Journal of Fluid Mechanics 951. 2022
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12145 | OA
On some invariants of Birkhoff billiards under conjugacy
Koudjinan, Edmond, On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics 27 (6). 2022
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12178 | OA
The stochastic primitive equations with transport noise and turbulent pressure
A. Agresti, M. Hieber, A. Hussein, M. Saal, Stochastics and Partial Differential Equations: Analysis and Computations (2022).
View | DOI | Download Published Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 12261 | OA
Growth‐mediated negative feedback shapes quantitative antibiotic response
A. Angermayr, T.Y. Pang, G. Chevereau, K. Mitosch, M.J. Lercher, M.T. Bollenbach, Molecular Systems Biology 18 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12259 | OA
Crises and chaotic scattering in hydrodynamic pilot-wave experiments
G.H. Choueiri, B. Suri, J. Merrin, M. Serbyn, B. Hof, N.B. Budanur, Chaos: An Interdisciplinary Journal of Nonlinear Science 32 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12286 | OA
Loose cores and cycles in random hypergraphs
O. Cooley, M. Kang, J. Zalla, The Electronic Journal of Combinatorics 29 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12305 | OA View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12304 | OA
Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation
N. De Nitti, J.L. Fischer, Communications in Partial Differential Equations 47 (2022) 1394–1434.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12156 | OA
Eukaryotic gene regulation at equilibrium, or non?
B. Zoller, T. Gregor, G. Tkačik, Current Opinion in Systems Biology 31 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11556 | OA
Direct simulation Monte Carlo for new regimes in aggregation-fragmentation kinetics
A. Kalinov, A.I. Osinskiy, S.A. Matveev, W. Otieno, N.V. Brilliantov, Journal of Computational Physics 467 (2022).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2021) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9387 | OA
Two linked loci under mutation-selection balance and Muller’s ratchet
K. Khudiakova, T.Y. Neretina, A.S. Kondrashov, Journal of Theoretical Biology 524 (2021).
View | DOI | Download Preprint (ext.)
 

2021 | Journal Article | IST-REx-ID: 10211 | OA
Optimal combination of linear and spectral estimators for generalized linear models
M. Mondelli, C. Thrampoulidis, R. Venkataramanan, Foundations of Computational Mathematics (2021).
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 9781 | OA
Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball
D. Feliciangeli, R. Seiringer, SIAM Journal on Mathematical Analysis 52 (2020) 605–622.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 10878 | OA
A mean-field model with discontinuous coefficients for neurons with spatial interaction
F. Flandoli, E. Priola, G.A. Zanco, Discrete and Continuous Dynamical Systems 39 (2019) 3037–3067.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Density of convex billiards with rational caustics
V. Kaloshin, K. Zhang, Nonlinearity 31 (2018) 5214–5234.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Arnold diffusion for smooth convex systems of two and a half degrees of freedom
V. Kaloshin, K. Zhang, Nonlinearity 28 (2015) 2699–2720.
View | DOI
 

Filters and Search Terms

keyword="Applied Mathematics"

Search

Filter Publications